MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. 1-LEVEL 20MM FIXED PLATE; MAXAN ANTERIOR CERVICAL PLATE SYSTEM

ZIMMER BIOMET SPINE, INC. 1-LEVEL 20MM FIXED PLATE; MAXAN ANTERIOR CERVICAL PLATE SYSTEM
Catalog Number 14-522120
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a client received a package labelled for a maxan 1-level 20mm fixed plate (14-5221120) that actually contained a maxan 2-level 20mm fix plate (14-522220).There was no patient involvement.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6 investigation type additional code: 4109.Corrections in d4: lot number and udi number, d9, g1, h3, and h4.Additional information in h6: component, investigation type, findings, and conclusions.Inspection the returned device matches the information in the complaint file and was examined.Visual inspection revealed the returned device is part number 14-522220 lot j3549823.A bag/label was not received.No signs of damage.A photo was provided, which shows a sealed package labeled as a 1 level plate (pn (b)(4), ln 166430) containing a 2 level plate.Dhr review the "loose inventory repack traveler" dhr indicated that the device was likely conforming when it left highridge medical¿s control.However, based on the inspection of the returned device, it is now known that the device was not conforming.Potential root cause the root cause of this issue is likely associated with the repackaging process and an internal capa.Device usage this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.

Brand Name
1-LEVEL 20MM FIXED PLATE
Common Device Name
MAXAN ANTERIOR CERVICAL PLATE SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key19479700
Report Number3012447612-2024-00114
Device Sequence Number17889714
Product Code KWQ
UDI-Device Identifier00880304961302
UDI-Public(01)00880304961302(10)166430
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K133518
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number14-522120
Device Lot Number166430
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/06/2024
Supplement Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic